# SDR ASAA2013070295513

- Difficulty date: July 2, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 24,330 hours, 7,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U23
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED AT FS 344-360, BL 0.  ACFT GROUNDED.  REMOVED OLD FLOOR SUPPORT AND REPLACED WITH NEW IAW SRM 51-40-02.
